# SDR KBM2004F00080

- Difficulty date: April 29, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE TAIL ROTOR DRIVE SHAFT, COUPLING HAS CRACKS.  REMOVED AND REPLACED.
